MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Break (1069); Display or Visual Feedback Problem (1184); Failure to Interrogate (1332); Stretched (1601); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a consumer via a manufacturer¿s representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urge incontinence, urgency frequency.The trialstarted on (b)(6) 2024.It was reported that there was a communication issue between the controller and ens. patient kept hitting retry and turned the therapy off then back on.Nothing helped resolved the issue and the communication error that showed stated that the device was not set up correctly.Cause was not determined.Patient reported pain and discomfort/soreness/pinching.The issue was ongoing. patient's device is giving a communication error message.Tapping retry will not work.The rep reported the right sided pne lead was broken just a few mm outside of skin at needle entry point.There was some stretching at skin sight, but lead was hanging,coiled tightly, still plugged into the red pt cable connection.Dressing was original one from one insertion and intact.Pt denies any blunt or shearing force at entry site.Cause was not determined.The issue was confirmed resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 306001, lot# unknown, product type: screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: unknown, ubd: unknown , udi#: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis of the lead (lot#: unknown) revealed that the lead was returned segmented; however electrical testing of the returned s egment(s) determined that continuity was complete and there were no electrical shorts between the circuits.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the steps taken to resolve the issue included the leads being removed.The issue was resolved.
 
Additional Manufacturer Narrative
H3: analysis of the ens s/n: (b)(6) revealed that the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19830932
Report Number2182207-2024-03256
Device Sequence Number12790051
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer08/02/2024
09/13/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/30/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age64 YR
Patient SexMale